# SDR CA100426011

- Difficulty date: April 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350B3
- Aircraft time: 37 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 37 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A BRIDGING INSPECTION ON A NEW AIRCRAFT IT WAS FOUND THE HYDRAULIC PUMP SPLINES ON THE FORWARD HYDRAULIC PUMP HAD NO LUBRICATION. IT WAS ALSO MISSING THE ORING ON THE SHAFT TO HELP RETAIN THE GREASE ON THE SPLINES.  REFERENCE MET 29.10.20.401 02 00.  THIS AIRCRAFT IS EQUIPPED WITH DUAL HYDRAULICS.
